MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR

FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR
Model Number M79400849
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: per email from the fresenius kabi sales development representative southeast on 11/7/2025: "i have had a few complaints come from our customer (b)(6) hospital, regarding the k-zero needless connectors "popping off" and not securing onto non-dedicated sets.This happened during patient care and concerned the hospital, nurses, patient, etc.Per previous order history from this customer, the k-zero connector they order is the (b)(4) connector." no adverse events reported no sample available no picture available.1.Reported complaint problems with medication port 2.Quantity of sample(s) we did not receive any sample or picture for investigation 3.Concerned product code / batch k-zero needleless connector, (m79400849), unknown 4.Investigation report we have not received a complaint sample for investigation.As we did not receive the batch number, an inspection of retained samples and review of batch documentation was not possible.Without faulty sample and batch number, a more detailed investigation was not possible.In the last 12 months (from 20.11.2024 to 19.11.2025) we have received 2 complaints for this article with the same reason as "problems with medication port".5.Root cause without the complaint sample and batch number root cause analysis is not possible.6.Corrective action.Corrective and preventive actions are not necessary as the complaint reason is not reproducible for us.7.Conclusion based on these results we are not able to confirm this complaint.

Brand Name
K-ZERO
Common Device Name
NEEDLELESS CONNECTOR
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
Manufacturer (Section G)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM   36521
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
MDR Report Key23722354
Report Number9681819-2025-00007
Device Sequence Number10464852
Product Code FPA
UDI-Device Identifier04250273735949
UDI-Public04250273735949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM79400849
Device Catalogue NumberM79400849
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown